Optimal solution to the problem of linear antenna synthesis
Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1071-1074
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_5_a15,
author = {A. G. Ramm},
title = {Optimal solution to the problem of linear antenna synthesis},
journal = {Doklady Akademii Nauk},
pages = {1071--1074},
year = {1968},
volume = {180},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a15/}
}
A. G. Ramm. Optimal solution to the problem of linear antenna synthesis. Doklady Akademii Nauk, Tome 180 (1968) no. 5, pp. 1071-1074. http://geodesic.mathdoc.fr/item/DAN_1968_180_5_a15/